# SDR RAIA950314

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 883
- System (JASC): 6140 · Propeller Indication System
- Part: Monopole
- Part number: 31024762
- Condition: Faulty
- Location: Rt Prop Gov
- Part time: 5,080 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7043 - THE RT SRL LIGHT ILLUMINATED ON TAKEOFF.  MAINTENANCE REPLACED AND ADJUSTED RT ENGINE PROPELLER GOVERNOR MONOPOLE.  GROUND RUNS REVEALED NORMAL OPERATION.  (W)
